# SDR HAIHQEA0014

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142HC
- Make and model: Agusta A109C
- Aircraft serial: 7677
- System (JASC): 3340 · Exterior Lighting
- Part: Mount
- Part number: J132831
- Condition: Broken
- Location: Light
- Part time: 163 hours
- Component: A20641683
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT MOUNT IS BROKEN.  FOUND THE SHOCK MOUNT TORN. INSTALLED SHOCK MOUNT.
